235264-Its-Been-A-Rough-Week-But-I-Made-It-Through

It’s been just over a week since I started injecting Suprecur. 50 units twice a day, 12 hours apart.

To sum up how its been so far…….Tired, thirsty and hungry.

Tired – I’m not sure if that was related to a particularly hectic week seeing me travelling a lot around the country for work.  But I have felt drained.  My sleep has also been a little disturbed waking up feeling particularly hot and thirsty.

Thirsty – not just in the middle of the night as I’ve just mentioned, but all the time!  I am a self confessed Coke addict (Coca Cola that is….!) but the fizz hasn’t been doing it for me and I’ve been wanting, needing and drinking more squash (as I hate drinking water on its own!).  I quickly notice if I don’t drink enough I start getting a headache – feeling dehydrated and the headache always disappears once I have had a drink.

Hungry – I’ve been wanting to eat more this last week.  Again I don’t know whether that is attributed to a busy week or the medication.  But I am getting paranoid about putting on too much weight.  I have also tried to to eat healthier – so I have been buying a lot more fruit and making myself fruit salads to nibble on (although I will admit some chocolate has snuck through the net!).

The odd injection (literally one or two) have also left me with a slight bruise.  Not sure what I did wrong there, but it does make my pin cushion belly look less appealing than normal!

For anyone else that is on this I will also add one more tip – avoid travel that leaves your timings tight!  It just causes unnecessary stress that you don’t need.  And I quickly discovered public toilets are disgusting.  On one day I was about 40 mins late with my injection because I just could not bring myself to inject myself in a dirty toilet.  Totally unsanitary.  Awful.  So this coming week I have tried to ensure my diary means I get home from work in plenty of time.

So, onwards for another week until my scan. I hope my body has reacted as it is supposed to!

 

Advertisements